Reaction - Blister-like Bubbles Under Eye

I got the Scultra injections because my cheekbone...

I got the Scultra injections because my cheekbone area (done on both sides)started to sink. However, under one eye I got what looks like unpopped blisters (which I call bubbles) They can stay with me all day and nothing (not even cold compresses) will take them away. I might have one or three---each day will be different. I got granuals on the outside corner of that eye. And, along the cheekbone area there is a small area on the skin that is darkened, which is hard to conceal by make-up.

Has anyone had a similar reaction and is there any ideas (for MDs) on how to get rid of the "bubbles"? All home remedies and Benadryl has been tried. My MD (PLSurgeon) has never heard of anyone ever getting the "bubbles", although the granuals can be removed.

3 Comments

My grandpa has the same thing. Im not a doctor but I researched it and the possible name of it is Staphylococcus. Is that what your talking about?????
  • Reply
I had a similar reaction with redness, blister like irritation. It seemed to be an allergic reaction and got better with benedryl and ibuprofen. It took a good 6 weeks to resolve after each injection (I had two spaced 4 weeks apart). I have had other fillers and no reaction issues at all. Something different about sculptra. The good news it did resolve and by the 4th - 5th month after first injection my skin looks really good. I have had no evidence so far of bumps or granulomas and my face and skin does look younger. Gotta be patient with sculptra is my experience.
  • Reply
Photos would help. Otherwise call the parent company to file a complication report. Are you in Miami? If so I would see you for an opinion. Dr. B
  • Reply
Name not provided

The(MD)has a good reputation.

Was this review helpful?